JournalsrmiVol. 18, No. 3pp. 701–730

LpL^p estimates for singular integrals with kernels belonging to certain block spaces

  • Hussain Al-Qassem

    Yarmouk University, Irbid, Jordan
  • Yibiao Pan

    University of Pittsburgh, USA
$L^p$ estimates for singular integrals with kernels belonging to certain block spaces cover
Download PDF

Abstract

We establish the LpL^p boundedness of singular integrals with kernels which belong to block spaces and are supported by subvarieties.

Cite this article

Hussain Al-Qassem, Yibiao Pan, LpL^p estimates for singular integrals with kernels belonging to certain block spaces. Rev. Mat. Iberoam. 18 (2002), no. 3, pp. 701–730

DOI 10.4171/RMI/333